MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET
Model Number 515302
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 5 of the bd phaseal¿ secondary set c61 experienced air bubbles.The following information was provided by the initial reporter: too many bubbles are formed during priming.
 
Additional Manufacturer Narrative
The manufacturing location for this product is cazin, bosnia.This site is not registered with the fda.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 5 of the bd phaseal¿ secondary set c61 experienced blockage.The following information was provided by the initial reporter: saline is not coming out from the set.
 
Additional Manufacturer Narrative
H6: investigation summary: a device history review was conducted for lot number 1025137.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.Although photos were submitted for evaluation, the affected sample could not be obtained for evaluation and testing; in lieu of the affected device, visual analysis was performed on retention samples for this lot, the retained devices were found to be free of any damage or other abnormalities.Unfortunately without the ability to investigate the affected unit our quality engineers were unable to determine the root cause for this complaint.

Brand Name
BD PHASEAL¿ SECONDARY SET C61
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17120685
Report Number2243072-2023-01016
Device Sequence Number20495578
Product Code ONB
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Model Number515302
Device Catalogue Number515302
Device Lot Number1025137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer06/25/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown